Non-existence of certain Einstein metrics on some symplectic manifolds

Augustin Banyaga, Fortuné Massamba

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We present a necessary and sufficient condition for an Einstein metric on a symplectic manifold (M,ω) to be ω-compatible. An immediate consequence of the solution of the Goldberg conjecture by Sekigawa is that there exists no Einstein metric with non-negative Ricci curvature satisfying our condition on compact symplectic manifolds that admit no Kähler structure.

Original languageEnglish (US)
Pages (from-to)527-537
Number of pages11
JournalForum Mathematicum
Volume28
Issue number3
DOIs
StatePublished - May 1 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Non-existence of certain Einstein metrics on some symplectic manifolds'. Together they form a unique fingerprint.

Cite this